# SDR FDEA201005141531

- Difficulty date: May 14, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,928 hours, 30,323 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Misinstalled
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLEAN UP OF FLAPS. NR 1 PORT L/E FLAPS WOULD NOT RETRACT FROM 5 DEGREES TO 2 DEGREES POSITION.  GSP U TRIED JUMPER PLUG NO HELP.  ON FURTHER  TROUBLESHOOTING FOUND WEAR MARKS WHERE SWITCH LINKAGE WAS CONTACTING AIRFRAME.  NR1 L/E FLAP SWITCH IMPROPERLY INSTALLED.  REINSTALLED NR 1 L/E FLAP SWITCH IAW MM 27-82-001-4.  OPS CHECK NORMAL.  ACFT OK FOR SERVICE.
